# SDR GTIA2020041635163

- Difficulty date: April 14, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 50,962 hours, 23,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT PACK 1 ISULATED DURNING DECENT-IAW TASK TSM 05-50-00-810-831 NO FUMES OR SMELL NOTED THROUGH OUT TASK AERO TRACER NO INDICATIONS OF FUMES OK TO CONTINUE
